# SDR CALA2025090108311

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR SUPPORT CRACKED AT NUTPLATE, BS 277-294.5, RBL 1.   REMOVED AND REPLACED INTERCOSTAL AT FORWARD PASSENGER CABIN FLOOR SUPPORT BS 277 TO 294.5, RBL 1 IAW SRM 51-40-02-0G-0 AND DWG 141A5400.
